Open Access

Dual Appell-like systems and finite order spaces in non-Gaussian infinite dimensional analysis


Full Text

Coming Soon.





Article Information

TitleDual Appell-like systems and finite order spaces in non-Gaussian infinite dimensional analysis
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 2, 41-52
MathSciNet MR1770815
CopyrightThe Author(s) 1998 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

N. A. Kachanovsky, Dual Appell-like systems and finite order spaces in non-Gaussian infinite dimensional analysis, Methods Funct. Anal. Topology 4 (1998), no. 2, 41-52.


BibTex

@article {MFAT856,
    AUTHOR = {Kachanovsky, N. A.},
     TITLE = {Dual Appell-like systems and finite order spaces in non-Gaussian infinite dimensional analysis},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {2},
     PAGES = {41-52},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=856},
}


All Issues